Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On weight functions admitting Chebyshev quadrature

Author: Klaus-Jürgen Förster
Journal: Math. Comp. 49 (1987), 251-258
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 890266
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of Chebyshev quadrature for three new weight functions which are quite different from the two known examples given by Ullman [15] and Byrd and Stalla [2]. In particular, we indicate a simple method to construct weight functions for which there exist infinitely many Chebyshev quadrature rules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55

Additional Information

Keywords: Chebyshev quadrature, quadrature rules
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society